The Schrödinger and Bargmann–Fock representations in non-Archimedean quantum mechanics
Doklady Akademii Nauk, Tome 313 (1990) no. 2, pp. 325-329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_2_a15,
author = {A. Yu. Khrennikov},
title = {The {Schr\"odinger} and {Bargmann{\textendash}Fock} representations in {non-Archimedean} quantum mechanics},
journal = {Doklady Akademii Nauk},
pages = {325--329},
year = {1990},
volume = {313},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_2_a15/}
}
A. Yu. Khrennikov. The Schrödinger and Bargmann–Fock representations in non-Archimedean quantum mechanics. Doklady Akademii Nauk, Tome 313 (1990) no. 2, pp. 325-329. http://geodesic.mathdoc.fr/item/DAN_1990_313_2_a15/